# SDR XNOA01088

- Difficulty date: November 21, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N793A
- Make and model: Boeing 727227
- Aircraft serial: 20774
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Toggle
- Condition: Damaged
- Location: Le Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER T/O, ON FLAP RETRACTION, OUTBOARD FLAPS JAMMED BETWEEN 2 DEGREES AND 5 DEGREES.ACTION TAKEN: INSPECTED OUTBOARD FLAPS SYSTEM IAW B727 MM 27-51-00. FOUND LT OUTBOARD FLAP AT FAULT. FURTHER INSPECTION FOUND LT INBOARD FLAP, INBOARD & OUTBOARD, FORE FLAP SEQUENCING CARRIAGES TOGGLES DAMAGED. REMOVED & REPLACED INBOARD & OUTBOARD TOGGLES IAW B727 MM 27-57-14. PERFORMED OPERATIONAL TEST OF INBOARD & OUTBOARD FLAP SYSTEMS IAW B727 MM 27-51-00. NO DEFECTS NOTED.
